# SDR AALA202307195811

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 28,828 hours, 11,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ASILE EMERGENCY EXIT LIGHT 8A HAS FALLEN OFF. REPLACED MISSING EMERGENCY LIGHT AT SEAT 8 ABC PER AMM 33-51-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
